# SDR DXTA2024110401038

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,153 hours, 4,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR DOES NOT FALL FREELY WHEN OPENED.  YOU HAVE TO PUSH IT TO GET IT TO OPEN.  THE DOOR HAS TO TRAVEL 2-3 INCHES BEFORE IT FREE FALLS. CORRECTIVE ACTION; CLEANED ENTRY DOOR SEAL MATING SURFACES REF CE680A AMM 20-52-20 AND OPERATED DOOR FROM OUTSIDE AND INSIDE WITH NORMAL RESULTS REF CE680A AMM 52-10-00. NO ASSISTANCE WAS REQUIRED FOR THE DOOR TO FREE FALL.
